Aa
A
A
Close
Tbd
METFORMIN AND GLIPIZIDE
JeKO68External User
I have diabetes and am having difficulty managing medications. I take 2000 mg of Metformin and 10 mg of Glipizide each day, and I get sick: nausea, dizziness, confusion.

What am I doing wrong?
Cancel
2 Answers
Page 1 of 1
231441 tn?1333896366
Hi,
have you been testing your blood sugars?  What is your blood sugar level when you are feeling unwell.

If it is low (120 - 140), then you could consider reducing the amounts of carbs / sweets you eat and making a schedule to discuss your medications with your Dr.

If your blood sugar is on target, and you continue to feel unwell you should talk to your Dr to get to the bottom of this.

Wishing you good health.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Not so sure that you're doing anything wrong.  Metformin can be had on some peoples stomach.  I'm fortunate and don't have that problem.  I would speak to your doctor about the problem and see if they can come up with a more effective, less agonizing med to help you get your BG levels under control.  (Make sure you are taking your meds with food or shortly before or right after eating....)  Get exercise, drink tons of water and monitor your BG levels.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Help Us Help Others Learn More About Diabetes —
$100 Gift Card!
Start by taking this 2-3 minute survey that will help us make MedHelp more valuable to people with diabetes.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $100 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Diabetes - Type 2 Community Resources